# SDR AWKA20160609001

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N551XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20324
- Aircraft time: 5,704 hours, 2,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1005354124005
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 5,704 hours, 2,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE FLIGHT CREW RECEIVED A CYAN LT ENG PUMP FAIL CAS MSG, AT WHICH TIME THE CREW NOTED THAT THE LT HYD SYS QTY WAS AT 2%, HOWEVER, THE SYS PRESS WAS IN THE GREEN.  A SHORT TIME LATER THE ASSOCIATE HYD SYS LOW AMBER CAS MSG ILLUMINATED.  RAN THE APPROPRIATE CHECKLIST & CONSULTED WITH MX CONTROL & CPO.  THE DECISION WAS MADE FOR THE CREW TO CONTINUE TO THEIR ORIGINAL DESTINATION, SINCE THE WX CONDITIONS WERE FAVORABLE THERE.  AN EMER WAS DECLARED & AN UNEVENTFUL LANDING ACCOMPLISHED.  MX FOUND HYD TUBE ASSY, PN 1005354124-005, LEAKING, DUE TO CHAFFING FROM A SUPPORT CLAMP.  HYD TUBE ASSY WAS REPLACED WITH A NEW UNIT, LEAK & OPERATIONAL CHECKS WERE NORMAL.  ACFT WAS RETURNED TO SERVICE.
